# SDR CA080925014

- Difficulty date: September 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,352 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: C1883
- Condition: Chipped
- Location: Main Rotor
- Part time: 596 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT HEARD POSSIBLE NOISE WITH SLIPPAGE OF DRIVE TRAIN.  CLUTCH WAS REMOVED TO VERIFY NO INTERNAL DAMAGE.  THE FOLLOWING WAS FOUND DURING A TEARDOWN: 1 PEANUT INNER EAR CHIPPED, SHAFT PN C166-4 WORN UNDERSIZE, HSG C167-3 WORN OVERSIZE AND OIL VERY BLACK.
